# SDR CA121022020

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Cut
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT, THE LANDING GEAR TRANSITION LIGHT DID COME ON.  EMERGENCY LANDING GEAR EXTENSION C/OUT.   LATER AT THE HANGAR, IT WAS FOUND THAT HYDRAULIC FLUID WAS ALL LOST.  O-RING AROUND THE SHAFT WAS FOUND CUT ON RT MAIN HYDRAULIC ACTUATOR, PN: ADI-7999-003-3, O-RING AND BACKUP RING REPLACED BY NEW ONE.  THIS ACFT IS MODIFIED UNDER STC.
